Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Fatigue and sweats after stopping medication for cold. Severe headache. What can be done?

I have had a cold for the last few week and have been taking over the counter medication, I stopped taking medication on saturday but yesterday I was tired and I had terrible sweats and but cold, I went to bed but kept waking up every hour, this morning i got up and felt awful, still sweating but cold and as I was making a drink my head went all fuzzy and I thought I was going to pass out so went and lay on the sofa till it passed, Im very lethargic and tired and have a terrible headache
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Medicines taken from over the counter will give just symptomatic relief for time being.
It seems that you are having acute sinusitis giving you trouble.
Consult your doctor.
You may require one antibiotic medicine course along with decongestant medicine.
Do Vicks vapor inhalation.
Avoid fried and junk food.
Ok and take care.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor